# SDR C2XA08RI045

- Difficulty date: March 29, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 18,333 hours, 13,884 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861DT5
- Part serial: 11
- Condition: Faulty
- Location: Stall Warning
- Part time: 24,676 hours, 18,564 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 1231 - EWR - CREW REPORTED SPS ADV MESSAGE ON EICAS IN CRUISE.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED ANGLE OF ATTACK SENSORS AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
